# SDR 2012F00146

- Difficulty date: July 31, 2012
- Submitted: July 31, 2012
- Operation: General aviation
- Aircraft: N121RS
- Make and model: Cndair CL6002B16
- Aircraft serial: 5572
- Aircraft time: 5,363 hours, 2,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 604310412
- Condition: Cracked
- Part time: 5,363 hours, 2,320 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN 800 HOUR INSPECTION, WHILE PERFORMING THE INSPECTION TASK 32-34-00-720-801 "FUNCTIONAL TEST OF THE LANDING GEAR EMERGENCY-EXTENSION SYSTEM", STEP 2.D.4 "VISUAL CHECK OF THE MLG UPLOCKS, A CRACKED SUPPORT INTERCOSTAL WAS FOUND IN THE RIGHT HAND MAIN LANDING GEAR WHEEL WELL. THE CRACK WAS ALONG THE AFT FLANGE OF THE INTERCOSTAL AND WAS APPROXIMATELY 2.5 INCHES IN LENGTH. THE CRACKED INTERCOSTAL WAS REPLACED PART FOR PART.
